# SDR REXA2022101902279

- Difficulty date: October 14, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Part number: SH690361166
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PRESSURE FLOOR SILL IS CORRODED BETWEEN F.S. 797 TO F.S. 813.	REPAIRED IAW ENDEAVOR EA CRJ953-14601 DATED 09/23/2022 REV IR.
